Mixed Fuzzy topological space its Hausdorff properties and base
Keywords:base, fuzzy Hausdorff topological space, fuzzy sets, fuzzy topological space, mixed fuzzy topology, mixed fuzzy topological space, mixed topology
In this article, mixed fuzzy topology and its topological properties have been studied. Mixed fuzzy topology is defined with the help of quasi-coincidence and closure of a fuzzy set in one of the fuzzy topologies. Thus, a new fuzzy topology is generated from the given two fuzzy topologies. This new fuzzy topology may or may not contain the topological properties of the parent topologies. This study identifies some topological properties that are carried to the mixed fuzzy topology from the given parent fuzzy topologies and some other properties which are not carried to the mixed fuzzy topology. Here a base for mixed fuzzy topology from the bases of the given parent topologies is constructed.
Considering the regularity of one of the parent topologies mixed fuzzy topology is investigated. Hausdorff’s properties of mixed fuzzy topological spaces are also discussed. It is now of general interest to know which properties are carried to the mixed topology and which are not. A few of these are being tried to answer here in this paper.
A. Vadivel and B. Vijayalakshmi, “Mixed e-fuzzy Topological Spaces”, International Journal of Pure and Applied Mathematics, vol. 113, no. 12, pp. 115-122, 2017.
B. C. Tripathy and G. C. Ray, “On Mixed Fuzzy Topological Spaces and countability”, Soft Computing, vol. 16, no. 10, pp. 1691-1695, 2012. https://doi.org/10.1007/s00500-012-0853-1
B. C. Tripathy and G. C. Ray, “Fuzzy δ –I- continuity in mixed fuzzy ideal topological spaces”, Journal of Applied Analysis, vol. 24, no. 2, pp. 233-239, 2018. https://doi.org/10.1515/jaa-2018-0022
B. C. Tripathy and G. C. Ray, “Fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions in Mixed fuzzy ideal topological spaces”, Proyecciones (Antofagasta, On line), vol. 39, no. 2, pp. 435-449, 2020. https://doi.org/10.22199/issn.0717-6279-2020-02-0027
B. C. Tripathy and S. Debnath, “γ-Open sets and γ-continuous mappings in fuzzy bitopological spaces”, Journal of Intelligent & Fuzzy System, vol. 24, no. 3, pp. 631-635, 2013. https://doi.org/10.3233/IFS-2012-0582
B. C. Tripathy and S. Debnath, “On fuzzy b-locally open sets in bitopological spaces”, Songklanakarin Journal of Science and Technology, vol. 37, no. 1, pp. 93-96, 2015.
C. L. Chang, “Fuzzy topological spaces”, Journal of Mathematical Analysis and Applications, vol. 24, pp. 182-190, 1968. https://doi.org/10.1016/0022-247X(68)90057-7
C. K. Wong, “Fuzzy points and local properties of fuzzy topology”, Journal of Mathematical Analysis and Applications, vol. 46, no 2, pp. 316-328, 1974. https://doi.org/10.1016/0022-247X(74)90242-X
G. C. Ray and H. P. Chetri, “Separation Axioms in Mixed Fuzzy Topological Spaces”, International Journal of Fuzzy Logic and Intelligent Systems, vol. 21, no. 4, pp. 423-430, 2021. https://doi.org/10.5391/IJFIS.2021.21.4.423
G. C. Ray and S. Dey, “Mixed multiset topological space and Separation axioms”, Indian Journal of Pure and Applied Mathematics, vol. 53, pp. 92-99, 2022. https://doi.org/10.1007/s13226-021-00091-y
L. A. Zadeh, “Fuzzy sets”, Information and Control, vol. 8, no. 3, pp. 338-353, 1965. https://doi.org/10.1016/S0019-9958(65)90241-X
M. H. Ghanim, E. E. Kerre and A. S. Mashhour, “Separation Axioms, Subspaces and Sums in Fuzzy Topology”, Journal of Mathematical Analysis and Applications, vol. 102, no. 1, pp. 189-202, 1984. https://doi.org/10.1016/0022-247x(84)90212-9
M. J. Borah and B. Hazarika, “Soft ideal topological space and Mixed fuzzy soft ideal Topological space”, Boletim da Sociedade Paranaense de Matematica, vol. 37, no. 1, pp. 141-151, 2019. https://doi.org/10.5269/bspm.v37i1.29647
N. R. Das and P.B. Baishya, “Mixed fuzzy topological spaces”, Fuzzy topology, vol. 3, no. 4, pp. 777-784, 1995.
P. P. Ming and L. Y. Ming, “Fuzzy Topology I Neighborhood Structure of a Fuzzy Point and Moore Smith Convergence”, Journal of Mathematical Analysis and Applications, vol. 76, pp. 571-599, 1980. https://doi.org/10.1016/0022-247X(80)90048-7
W. F. Al-Omeri, “Mixed γ-Fuzzy in Mixed Fuzzy Topological Spaces and its Application”, International Journal of Pure and Applied Mathematics, vol. 120, no. 4, pp. 547-553, 2018.
W. F. Al-Omeri, “On Mixed b-Fuzzy Topological Spaces”, International Journal of Fuzzy Logic and Intelligent Systems, vol. 20, no. 3, pp. 242-246, 2020. https://doi.org/10.5391/IJFIS.2020.20.3.242
How to Cite
Copyright (c) 2023 Hari Prasad Chetri, Gautam Chandra Ray
This work is licensed under a Creative Commons Attribution 4.0 International License.
Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.